Hope you are all well. I was wondering if anyone has experienced the following. I started getting vertigo and dizziness about 2 months ago along with some weird and wonderful things that came with it such as double vision and nystagmus. My right arm had a severe tremor and the GP gave me Diazempam for that (they are great for sleeping during the night) and the MS nurse prescribed steroids to help with the whole lot (walking is off and now dependent on stick). Ok background history done.
My query is this, my steroids finished 3 days ago (1g per day for 3 days - all 10 tablets taken in the morning). My dizziness and nausea has returned with a vengeance and the nape of my neck is quite painful when clothing brushes past it. This morning, I seem to be starting to have panic attacks and can’t stand being in a crowded place. I have phoned the MS nurse and am waiting for a reply. Any ideas on whether this is normal?